Boundary value problems for differential-algebraic equations

Leonid V. Kalachev, Robert E. O’Malley

Research output: Contribution to journalArticlepeer-review

Abstract

This paper shows how certain regularization methods can be used to determine the solution structure of linear differential systems subject to linear constraints and boundary conditions. Attention is restricted to the relatively straightforward index-one problems and to certain index-two problems, where endpoint jumps are related to the underlying boundary layer structure of the corresponding singular perturbation problems.

Original languageEnglish
Pages (from-to)363-378
Number of pages16
JournalNumerical Functional Analysis and Optimization
Volume16
Issue number3-4
DOIs
StatePublished - 1995

Fingerprint

Dive into the research topics of 'Boundary value problems for differential-algebraic equations'. Together they form a unique fingerprint.

Cite this